Open Access
Translator Disclaimer
Jan 2017 Marvels of fractional calculus
P. K. Banerji, Deshna Loonker
Author Affiliations +
Tbilisi Math. J. 10(1): 295-314 (Jan 2017). DOI: 10.1515/tmj-2017-0019


This is an expository article that describes, in brief, one of the preeminent branch of applicable mathematics, roots of which lie in the nucleus of pure mathematics that ruled the research since past six decades. In writing this article though several important research papers were excised yet attempt is made to retain the beauty of fractional calculus. This article, accommodates Stieltjes transform and fractional integral operator on spaces of generalized functions, distributional Laplace-Hankel transform by fractional integral operators, and wavelet transform of fractional integrals for the integral Boehmians.


Download Citation

P. K. Banerji. Deshna Loonker. "Marvels of fractional calculus." Tbilisi Math. J. 10 (1) 295 - 314, Jan 2017.


Received: 2 July 2016; Accepted: 21 November 2016; Published: Jan 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1364.26008
MathSciNet: MR3646818
Digital Object Identifier: 10.1515/tmj-2017-0019

Primary: 26A33
Secondary: ‎42C40, 44A10, 44A15, 46F10, 46F99, 65T60

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences


Vol.10 • No. 1 • Jan 2017
Back to Top